# SDR SWAA012444

- Difficulty date: August 27, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 47,278 hours, 40,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C34691
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND OVERHEAD EMERGENCY EXIT BULL NOSE LIGHT INOP AT ROW 18 ABC.  RELAMPED EXIT LIGHT PER MM.
